Facebook Pixel

Drugs and pregnancy

By August 14, 2015 - 12:34am
Rate This

I had sex twice during my ovulation period on two different days and took postinor 2 twice back to back. I felt that I was pregnant so I used Albendazole which I know is teratogenic. Some hours after taking the deworming tablets, I had some stomach cramps. Though not severe, I stil felt uncomfortable and had little twinges in my stomach.
My period still came right on time yesterday which was 13th of August 2015 (i have a 28 day cycle and my periods come like clockwork). I saw some tiny tissue on my sanitary towel this morning not quite different from normal tissue discharge during my period. I want to know if I was pregnant.

Add a Comment2 Comments


Hello Bim Bim,

Welcome to the EmpowHER community. Thank you for asking us if you might be pregnant. You are definitely not pregnant because you had your period.

Why did you take Albendazole, which is used to treat neurocysticercosis, an infection of the nervous system caused by pork tapeworms. It is is available only with your doctor's prescription.

Teratogenic describes any agent that can cause birth defects in a developing embryo or fetus.

You should never take an emergency contraceptive, like Postinor 2, more than once in a one month period.

Bim Bim, I don't know what problems you may have caused by taking two doses of Postinor 2 and Albendazole. Consult your primary care physician.


August 14, 2015 - 8:21am
(reply to Maryann Gromisch RN)

Thank you for your response. Here in Nigeria, most worm expellers are available without a doctor's prescription. I usually take it 4 times a year to treat worm infections. I asked my doctor about this and he okayed it. I will see my doctor about the consequence of 2 packs of Postinor 2 as well as Albendazole.

August 14, 2015 - 5:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.